| Model Number |
0263 |
| Medical Device Problem Codes |
High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited high out-of-range pacing impedance on the right ventricular (rv) lead.Additionally, high capture threshold measurements were also noted.At this time the product remains in service and no adverse patient effects were reported.